# SDR IPXA2020090359833

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 39,651 hours, 18,932 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504648
- Part serial: 000
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG,   NR 1 ENG PYLON INBOARD PRE-COOLER PANEL 433JR INSIDE INBOARD CORNER HAS CORROSION.  REMOVED DAMAGE AREA, REPAIRED PER EO#B757-5430-77684-B.
